# SDR AWXA200200731

- Difficulty date: July 25, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6517684
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/2" CRACK WAS FOUND ON BELT FRAME DOUBLER BS 303, BETWEEN STRINGERS 16 AND 17 L/H. MAINTENANCE REMOVED CRACKED DOUBLER, FABRICATED A NEW DOUBLER, AND INSTALLED REPAIR IAW DWG 65-17684, AND B737-200 SRM 51-10-1, PG. 8.
